# SDR CA951123106

- Difficulty date: October 21, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Boeing 737275
- System (JASC): 3010 · Airfoil Anti/De-ice System
- Part: Circuit Breaker
- Condition: Malfunction
- Location: Nr 2 Eng Ai
- Stage of operation: CL
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

(CAN)CIRCUIT BREAKER #2 ENGINE AND WING ANTI-ICE POPPED AFTER USING ENGINE ANTI-ICE. ON ARRIVAL CIRCUIT BREAKER RESET AND VALVE OPERATION CHECKED NORMAL. CONNECTORS REMOVED FROM THREE VALVES AND INSPECTED.NO EVIDENCE OF ARCING. CIRCUIT BREAKER REPLACED ON SPEC.
